Side effects of prozac in cats

Common Questions and Answers about Side effects of prozac in cats

prozac

Avatar f tn Usually there are side effects, which should diminish with time. I found Prozac did not suit me at all, but it suits lots of other people. My side effects were so bad I had to stop the 10mg dose within a few weeks. We all react differently to drugs, what suits one person, may not suit another. You have not been on Prozac long, so you may need to give it time to get into your body. If you really think the side effects are too bad, then I suggest you go back to the doctor.
Avatar f tn All of these meds have possible side effects but, they are usually worse in the beginning and either go away, or get much better.
Avatar n tn I recently started taking Abilify and am experiencing uncontrolled shaking and light-headedness. What are the side effects of Abilify and are these a couple of them. Should I try something else to help with my depression. THe Psych. said that this in concert with my prozac should help me out. Thanks for your help.
Avatar f tn Bloating can be a side effect of Prozac as it can cause intestinal swelling. The shakes may be a side effect as well. If you're 18, your hips are naturally going to become larger. Nothing to worry about. Get off the Yasmin if you can, unless you have to take it for some medical reason other than you don't want to become pregnant. In my opinion, that stuff is bad news. (See: http://en.wikipedia.
20632981 tn?1503687567 My question is, does Prozac have low side effects like Zoloft but does it work better? And should I be taking a SSRI or SNRI for depression and anxiety, what works better with less side effects?
2193833 tn?1339411302 The second time I took it, I started at 25 mg (due to the increase in side effects) and gradually tapered up to an ending dose of 150 mg, which had me feeling very good. I didn't need quite as high a dose as I ended up with initially, but the lower doses definitely didn't make much of a difference. Of course everyone is different, you may find a lower dose will be effective for you.
1394098 tn?1385960134 Thank you for the encouragement. I thought the end would be easier but it's a good thing that I feel this way now instead of in the middle of tx. It would have been hard to continue. With the end in sight it makes it easier to tolerate. And congrats on ending your tx. I'm so glad you are feeling better. I don't get on the forum very often but I appreciate all the wisdom and encouragement I've gotten from ppl here.
2080404 tn?1643113754 Hi there. Is this better? Prozac does give some gi side effects. When my son started this, he had nausea and it lasted for about a week and a half and then began getting better. He chewed ginger gum, ate tums and peptobismal chews. They seemed to help him. Was trazadone new as well? I will say that unless something is really awful, giving a full trial is best in my opinion. My son actually needed the full dose of prozac of 80 mg, so prepare that they may tweak your dosage as well.
Avatar f tn Has anyone else taking Fluoxetine (similar to Prozac) experienced side effects? I have noticed some odd changes in the way my body responds to exercise; specifically, excessive sweating. I'm not sure if the medication is directly linked, but in the past year (I have been taking the drug for about 2.5 years) I break into an all over the body sweat very easily, and it has happened even when I'm not exercising.
219241 tn?1413537765 Going to my doc 2 weeks after starting my Prozac. I have had really really strange dreams! Like my ex sister-in-law coming out of a fireplace with rain falling on her and she isn't even wet! I don't own a fireplace in reality! Weird. At least the weepiness seems to have stopped, but then again I am mid cycle and never get weepy then. Only in the days before my period. Have noticed I am a bit manic. Don't seem to be able to shut up talking.
Avatar n tn i wish i knew what was wrong and could help- whenever i talk to my doctor she just ups my dose and tells me to give it more time. im now taking 40mg of fluextine (prozac). the other meds have worse side effects though, such as wieght gain- which for teenagers can be a big deal. make sure you research yourself before switching, and please keep me posted. i wish your son the best! i know what he's going through- it's a really rough time!
Avatar f tn When I came off of it, my doc put me on a taper as I came off of it. I did notice some side effects like naseau and increased anxiety, however I kept an open line of communication with the doc. I asked if it would be okay to go on a slower taper as I came off of it. He agreed and the slower taper seemed to help with the side effects. I am glad that you are seeing a psychiatrist to help you with your medication prescriptions and questions.
Avatar f tn re feeling is withdrawal, a return of what drove you to be on meds in the first place, or side effects of the new drug. Prozac is sometimes used at low dosage at the end of a difficult taper off a med to get you off the old med and onto Prozac because Prozac stays in the body longer than other SSRIs and is for that reason thought to have fewer withdrawal problems.
Avatar f tn m angry that he has put me on atenolol to counteract the side effects of bupropion. What is going to fight the side effects of the atenolol? I do not want to be a walking pharmacy.
Avatar m tn I woke up this morning worried about side effects and felt like my heart was racing and going to beat out of my chest. I took 2 xanax (which I've been taking for years) and feel like I'm calming down, but I'm worried this racing heart is a side effect or if it's just my anxiety of taking the new medication. I want to get my life back but I think I'm afraid even this won't work. Would appreciate any advice or feedback.
Avatar n tn I am wondering if anyone has any of the sexual side effects? Prozac was the first med I was given about 2 years ago and I felt dead to the world and had terrible sexual side effects. I had to stop them. My doc said I may get them since Celexa is in the same category of meds. If I do then we can try something else.
Avatar f tn Since it takes about a month or 6 weeks for most people to have beneficial effects kick in, the side effects start well before the desired ones. Your choice is, can you tolerate the side effects for 4-6 weeks to see if the benefits come and outweigh them, or are they just too much to tolerate and this isn't the medication for you.
Avatar f tn t have the answer but it almost sounds as though you have answered your own question in that side-effects from prozac could be responsible. Do you remember roughly how long it took to adjust to prozac last time? I don't typically respond so much to the medication questions because medications can be complex and are best left to those with some knowledge or experience about them. It sounds like your doctor is managing the drug transitions well.
Avatar f tn I am having side effects from Wellbutrin Sr after one week: Had to lower dose because of insomnia, but now feel Nasty agitation, increased anxiety, atpical depression. This has been only ONE week. I have read of some people who said this med can be a bit tricky in the beginning, others who discontinued. I was unable to reach my doctor.
Avatar n tn Is it dangerous to change abruptly to Pristiq after 2 weeks of 80 mg Prozac? I have read Prozac stays in your system for over a week, and am concerned that Pristiq will cause serotonin syndrome. I have read so many things in depression forums that am more confused and insecure than ever. Some people report gaining 30 pounds in less than 6 months with Efexxor and Pristiq.
1798419 tn?1315810427 told me that Effexor may attribute to weight gain, and it DOES state this in the side effects printed from the manufacturer, so your Dr. is incorrect. Do your homework and don't trust all the Doctors, find a good one, and also consider natural health options if you possibly can. Good luck!
Avatar n tn There is no good body of knowledge about the long term effects....if he were just starting the medication, I would think it might be a side effect, but if he has been using for twenty years, then probably not, but can't say that for sure...the way to find out is ask the doctor to take him off of prozac and see if his symptoms subside...should be done carefully and slowly over a 5 week period.......
Avatar n tn drowsiness, dizziness, weakness; runny nose, sore throat, headache, flu symptoms; nausea, diarrhea, changes in appetite; weight changes; decreased sex drive, impotence, or difficulty having an orgasm; or dry mouth, increased sweating. You can read more about this through this link: http://www.drugs.com/prozac.html Take care and regards.
Avatar n tn His pupils were fixed and dilated, his gait was extremely wobbly and he seemed to navigate in bursts of energy. I discontinued the med and the head posture returned to normal over three days. Gait took a day or so longer and pupils started to react after five days but remain sluggish. Drug induced myasthenia gravis is described rarely in the literature. My very experienced vet says he has never seen it. Has anyone else?